Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a nurse practitioner concerning an 18 year old female with no pertinent medical history and no drug reactions or allergies who on 11 Oct 2006 was vaccinated with the first, 0.5 ml dose of HPV vaccine. Concomitant therapy included YAZ. On 11 Dec 2006, the patient received the second, 0.5ml dose of HPV vaccine (lot 653650/0696F). About three weeks after the first dose, approximately 01 Nov 2006, the patient experienced Gastrointestinal problems including, diarrhea, vomiting and decreased appetite. The patient had a swollen right intraglandular lymph node. The patient had lost 12 pounds since the start of her symptoms. The patient was hospitalized overnight and treated for dehydration with intravenous fluids on 12 Nov 2006, 18 Nov 2006 and 31 Dec 2006. laboratory evaluation revealed normal complete blood count and normal ultrasound of the pelvic area. The patient was referred to a gastrointestinal physician but had not been examined yet. At the time of the report, the patient had not recovered. The patient sought medical attention. The reporter considered the patients gastrointestinal problems, diarrhea, vomiting, decreased appetite, swollen right intraglandular lymph node, lost 12 pounds, and dehydration to be disabling. The reporter considered the patients gastrointestinal problems, diarrhea, vomiting, decreased appetite, swollen right intraglandular lymph node, lost 12 pounds, and dehydration to be other important medical events (OMIC). Additional information has been requested.
Copyright © 2020 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166